×

Found 24 Documents (Results 1–24)

100
MathJax

Two-dimensional steady-state solutions of anisotropic total variation flows associated with phase transitions. (English) Zbl 1221.35056

Aiki, T. (ed.) et al., Current advances in nonlinear analysis and related topics. Collected papers of the conference on nonlinear evolution equations and related topics, Tokyo, Japan, October 10–12, 2009, the 4th Polish-Japanese days on current advances in applied nonlinear analysis and mathematical modelling issues, Warsaw, Poland, May 18–21, 2009 and the RIMS conference on nonlinear evolution equations and mathematical modeling, Kyoto, Japan, October 20–24, 2009. Tokyo: Gakkōtosho (ISBN 978-4-7625-0457-0/hbk). GAKUTO International Series. Mathematical Sciences and Applications 32, 483-504 (2010).
MSC:  35B35 35K90 80A22
PDF BibTeX XML Cite

Stability for phase field systems involving indefinite surface tension coefficients. (English) Zbl 1102.35310

Colli, Pierluigi (ed.) et al., Dissipative phase transitions. Hackensack, NJ: World Scientific (ISBN 981-256-650-3/hbk). Series on Advances in Mathematics for Applied Sciences 71, 269-288 (2006).
MSC:  35B35 35K60 35K50
PDF BibTeX XML Cite

Stability for a phase field model with the total variation functional as the interfacial energy. (English) Zbl 1012.35006

PDF BibTeX XML Cite
Full Text: DOI

Phase transitions and hysteresis. (Italian) Zbl 1001.74091

Proceedings of the 16th national congress of the Italian Mathematical Society, Napoli, Italy, September 13-18, 1999. Bologna: Unione Matematica Italiana, 333-379 (2000).
Reviewer: G.A.Maugin (Paris)
MSC:  74N30 80A22
PDF BibTeX XML Cite

\(\omega\)-limit sets for solution of phase field equations with constraints under nonlinear dynamic boundary conditions. (English) Zbl 0908.35019

Nishiura, Y. (ed.) et al., Proceedings of the international conference on asymptotics in nonlinear diffusive systems – towards the understanding of singularities in dissipative structures –, Sendai, Japan, July 28–August 1, 1997. Sendai: Tohoku Univ. Tohoku Math. Publ. 8, 253-256 (1998).
MSC:  35B40 35K60
PDF BibTeX XML Cite

A problem of Allen-Cahn type for \(p\)-Laplacian. (English) Zbl 0908.35069

Nishiura, Y. (ed.) et al., Proceedings of the international conference on asymptotics in nonlinear diffusive systems – towards the understanding of singularities in dissipative structures –, Sendai, Japan, July 28–August 1, 1997. Sendai: Tohoku Univ. Tohoku Math. Publ. 8, 229-233 (1998).
MSC:  35K65 35B40 35B35
PDF BibTeX XML Cite

Asymptotic convergence in models for phase change problems. (English) Zbl 0873.35012

Kenmochi, N. (ed.) et al., Proceedings of the Banach Center minisemester on nonlinear analysis and applications, Warsaw, Poland, November 14 – December 15, 1994. Tokyo: Gakkōtosho Co., Ltd. GAKUTO Int. Ser., Math. Sci. Appl. 7, 361-385 (1995).
Reviewer: M.A.Vivaldi (Roma)
MSC:  35B40 35K60 35K50
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software